Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 93, NWS Eureka, CA

November 17, 2020

NWS Eureka, CA issued this small craft advisory at Nov 17, 2020, 8:55 AM PST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2020, 8:55 AM PST (16:55 UTC)
Expired
Nov 19, 2020, 8:20 AM PST
In force
47 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

870 
WHUS76 KEKA 171655
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 AM PST Tue Nov 17 2020

PZZ455-475-180100-
/O.CAN.KEKA.GL.W.0030.000000T0000Z-201117T2000Z/
/O.NEW.KEKA.SC.Y.0093.201117T1655Z-201118T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
855 AM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-172000-
/O.EXT.KEKA.GL.W.0030.000000T0000Z-201117T2000Z/
Pt St George to Cape Mendocino out 10 nm-
855 AM PST Tue Nov 17 2020

...GALE WARNING NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...South winds 20 to 30 kt with gusts to 40 kt and seas 10 
  to 14 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-172000-
/O.EXT.KEKA.GL.W.0030.000000T0000Z-201117T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
855 AM PST Tue Nov 17 2020

...GALE WARNING NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas
  12 to 17 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until noon PST today.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
9 follow-up statements
682 
WHUS76 KEKA 171955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1155 AM PST Tue Nov 17 2020

PZZ450-180400-
/O.EXP.KEKA.GL.W.0030.000000T0000Z-201117T2000Z/
/O.EXB.KEKA.SC.Y.0093.201117T2000Z-201118T1700Z/
Pt St George to Cape Mendocino out 10 nm-
1155 AM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...GALE WARNING WILL EXPIRE AT NOON PST TODAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 9
  to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-180400-
/O.EXP.KEKA.GL.W.0030.000000T0000Z-201117T2000Z/
/O.EXB.KEKA.SC.Y.0093.201117T2000Z-201118T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1155 AM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...
...GALE WARNING WILL EXPIRE AT NOON PST TODAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas
  11 to 14 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-180400-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201118T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1155 AM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  10 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
695 
WHUS76 KEKA 172200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
200 PM PST Tue Nov 17 2020

PZZ450-470-180600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201118T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
200 PM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-180600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201118T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
200 PM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 9 
  to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
994 
WHUS76 KEKA 180416
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
816 PM PST Tue Nov 17 2020

PZZ455-475-181230-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201118T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
816 PM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-470-181230-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201118T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
816 PM PST Tue Nov 17 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
954 
WHUS76 KEKA 181045
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 AM PST Wed Nov 18 2020

PZZ450-181845-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1200Z/
Pt St George to Cape Mendocino out 10 nm-
245 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-181400-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201118T1400Z/
Cape Mendocino to Pt Arena out 10 nm-
245 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-181845-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
245 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-181700-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201118T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  8 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
584 
WHUS76 KEKA 181655
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 AM PST Wed Nov 18 2020

PZZ450-190100-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino out 10 nm-
855 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190100-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
855 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-190100-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
855 AM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
161 
WHUS76 KEKA 182200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
200 PM PST Wed Nov 18 2020

PZZ450-190600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino out 10 nm-
200 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-190600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
200 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-190600-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
200 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
847 
WHUS76 KEKA 190412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
812 PM PST Wed Nov 18 2020

PZZ450-191100-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino out 10 nm-
812 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191100-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
812 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191100-
/O.CON.KEKA.SC.Y.0093.000000T0000Z-201119T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
812 PM PST Wed Nov 18 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
THURSDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
689 
WHUS76 KEKA 191055
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PST Thu Nov 19 2020

PZZ455-191300-
/O.NEW.KEKA.SC.Y.0094.201119T1055Z-201119T1300Z/
Cape Mendocino to Pt Arena out 10 nm-
255 AM PST Thu Nov 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST EARLY THIS
MORNING...

* WHAT...Seas 8 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 5 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-191300-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1300Z/
Pt St George to Cape Mendocino out 10 nm-
255 AM PST Thu Nov 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PST EARLY THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 5 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-191900-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
255 AM PST Thu Nov 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until noon PST today.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-191300-
/O.EXT.KEKA.SC.Y.0093.000000T0000Z-201119T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 AM PST Thu Nov 19 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PST EARLY THIS
MORNING...

* WHAT...Southwest winds 10 to 20 kt and seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 5 AM PST early this morning.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
876 
WHUS76 KEKA 191620
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
820 AM PST Thu Nov 19 2020

PZZ470-191730-
/O.CAN.KEKA.SC.Y.0093.000000T0000Z-201119T2000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
820 AM PST Thu Nov 19 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The large westerly swell will continue to subside through this
morning.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 3:56 AM PST, 4 hours 59 minutes earlier.

Area forecast discussion, Nov 17, 3:56 AM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
356 AM PST Tue Nov 17 2020

.SYNOPSIS...Showers and occasionally windy conditions are
expected through Wednesday. A few thunderstorms will also be
possible tonight through Wednesday near coastal areas of Del
Norte and Humboldt counties. Dry and cooler weather is expected
on Friday and Saturday.

&&

.DISCUSSION...Warm night around the greater Eureka area (around 70F) with
downsloping southerly winds off the King Range. Winds have been gusting
to 48 to 62 mph at the usual wind prone ridges. Winds were finally
starting to increase along the Del Norte county coast as of 4 AM with
a peak gusts up to 51 mph at the Crecent City Airport. Around Humboldt
Bay and Delta, winds have been gusty from the ESE, with a peak gust
to 46 mph at Rohnerville Airport. The HRRR model indicates the potential
for wind gusts from 40 to 50 mph around Humboldt Bay and Eel Delta
through about 8-9AM. Meanwhile, for the Del Norte county coast and
northern Humboldt county coast north of Trinidad Head, the potential
for wind gusts to 50 mph will continue til about 10AM. Thus, will
maintain the advisory for the coastal low lands til at least 11AM
to provide a cushion of uncertainty. Winds may stay breezy from
the SW during frontal passage when the rain hits, but gradients
are forecast to loosen up with winds diminishing this afternoon.

Another surface trough will approach late tonight/early Wed morning
generating more gusty south winds for coastal areas. Models indicate
the potential for some convection with this trough as 500mb temperatures
cool to -20C or less, though boundary layer CAPE values are only
around 100 to 200J/KG. This is a fairly typical setup for low top
storms over the marine waters. Another trough will drop down from
the NW on Wed night/Thu morning, generating more shower activity.

High pressure will start to build on Thu for the start of a
drying and clearing trend through Friday. A cooler/drier air mass
with clearer skies will result in a threat for frost and freezing
temperatures for coastal Del Norte, Humboldt and Mendocino
counties as well as SW Humboldt county valleys. These areas have
not seen a widespread killing freeze yet this Fall. Thus, freeze
warnings and frost advisories will still be issued for all of Del
Norte county, SW Humboldt interior valleys and coastal portions
of Humboldt and Mendocino counties until these areas experience a
season ending killing freeze.

Another system will approach toward the end of the weekend,
bringing a chance for more showers/high mountain snow to
Northwest California through next Monday.

&&

.AVIATION...Mostly VFR categories overnight as a low-level
jet advanced through the coastal areas. Southerly winds with gusts
are expected through the TAF period with wind shear as well. Frontal
rains are expected mid morning and could reduce visibility to IFR as
gusts drop off.  Southerly winds will persists through the evening
with gusts picking back up. Isolated thunderstorms are possible at
the North Coast terminals towards the evening with more showers
Wednesday morning. /EYS

&&

.MARINE...A mid-period NW swell will slowly subside as a deep low
pressure system NW of the area has brought gale force southerly
winds into the waters. Storm force gusts around 50 kt will be
possible early this morning as the front passes across the N outer
waters. Another front will approach the waters from the NW on
Wednesday, maintaining gusty southerly winds and elevated seas.
Winds should start to settle down on Thursday, with light to
moderate northerlies developing by Thursday night. /EYS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until noon PST today for CAZ101-102-104>106.

     Wind Advisory until 10 AM PST this morning for CAZ103.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 3 PM PST this afternoon for PZZ450-470.

     Gale Warning until noon PST today for PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 17, 8:16 AM PST, 39 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
816 AM PST Tue Nov 17 2020

CAZ101-181630-
Coastal Del Norte-
816 AM PST Tue Nov 17 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Coastal Flood Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107>115-181630-
Northern Trinity-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
816 AM PST Tue Nov 17 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-104>106-181630-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-
816 AM PST Tue Nov 17 2020

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ103-181630-
Northern Humboldt Coast-
816 AM PST Tue Nov 17 2020

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Wind Advisory is currently in effect.
A Coastal Flood Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 4:57 AM PSTCoastal Flood AdvisoryEKADel Norte, Humboldt9 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.